# SDR IPXA2018021226438

- Difficulty date: February 3, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 82,752 hours, 15,012 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RIGHT WING DROOP L/E SKIN AT THE OTBD XDLE 329.774 HAS CHAFED.  REPAIRED THE RT WING DROOP L/E SKIN IAW SRM  57-40-01, REPAIR 15, FIG 202.  MAJOR.
